Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

June 10, 20125 counties in Georgia

NWS Atlanta, GA issued this special weather statement at Jun 10, 2012, 4:18 PM EDT for 5 counties in Georgia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2012, 4:18 PM EDT (20:18 UTC)
Expired
Jun 10, 2012, 5:00 PM EDT
In force
42 min
Issued by
NWS Atlanta, GA

Counties Chattahoochee County, GA, Marion County, GA, Muscogee County, GA, Talbot County, GA, Webster County, GA

The radar

The Atlanta radar (KFFC), 105 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 215 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 148 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
215 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
475 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
148 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

190 
WWUS82 KFFC 102018
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
418 PM EDT SUN JUN 10 2012

GAZ079-089>091-103-102100-
418 PM EDT SUN JUN 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WEBSTER...
TALBOT...MUSCOGEE...MARION AND CHATTAHOOCHEE COUNTIES UNTIL 500 PM
EDT...

AT 413 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
STRONG THUNDERSTORMS FROM GREEN ISLAND HILLS TO SOUTH OF 
LEVERETTS...MOVING NORTHEAST AT 40 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WEBSTER...TALBOT...MUSCOGEE...MARION AND CHATTAHOOCHEE COUNTIES
THROUGH 500 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS 
INCLUDE JAMESTOWN...SOUTH FORT BENNING...VISTA TERRACE...LAUREL 
HILLS...THE COLUMBUS METROPOLITAN AIRPORT...GREEN ISLAND HILLS... 
HIGHLAND PARK...AVONDALE...SAINT MARYS HILLS...BENNING PARK... 
BENNING HILLS...SAND HILL...ROSE HILL...EDGEWOOD...BIBB CITY AND 
KIMBROUGH.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3192 8465 3216 8465 3218 8463 3223 8465
      3224 8488 3236 8491 3261 8508 3259 8470
      3284 8470 3285 8456 3288 8449 3278 8438
      3275 8429 3272 8434 3254 8445 3243 8439
      3230 8439 3230 8441 3223 8443 3193 8445
TIME...MOT...LOC 2018Z 206DEG 34KT 3259 8500 3246 8485
          3232 8481 3211 8469 3181 8465 3158 8463
          3153 8475

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 10, 3:43 PM EDT, 35 minutes earlier.

Area forecast discussion, Jun 10, 3:43 PM EDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
343 PM EDT SUN JUN 10 2012

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
UPPER LOW OVER THE LOWER MISSISSIPPI VALLEY WILL CONTINUE TO PUSH
ITS WAY NORTH NORTHEAST...GRADUALLY BEING ABSORBED BY THE LONGWAVE
TROUGH WORKING ITS WAY INTO THE NORTHERN PLAINS THIS AFTERNOON.
PLENTIFUL MOISTURE ASSOCIATED WITH THIS SYSTEM CONTINUES TO STREAM
ACROSS THE DEEP SOUTH...WITH WIDESPREAD SHOWERS AS WELL AS A FEW
THUNDERSTORMS MOVING ACROSS THE AREA. RAIN EARLIER TODAY HELPED TO
PROVIDE A RAIN-COOLED STABLE AIRMASS ESPECIALLY ACROSS NORTH
GEORGIA...HELPING TO CREATE AN IN SITU DAMMING EVENT WITH WINDS
BACKING TO THE EAST AND NORTHEAST ACROSS EXTREME NORTHEAST GEORGIA.
SOUTHEASTERLY WINDS IN SOUTHERN ZONES CONTINUE TO ADVECT A MORE
UNSTABLE AIRMASS INTO THE REGION WITH SBCAPE VALUES INCHING UPWARDS
OF 1000 J/KG TOWARD THE METRO AREA. INCREASING 925-700MB WINDS AHEAD
OF THE UPPER SYSTEM HAVE LED TO AN INCREASE IN DEEP LAYER SHEAR...
WITH LOW LEVEL HELICITY VALUES INCREASING TO 250-300 M2/S2 ACROSS
PORTIONS OF SOUTHEAST ALABAMA. ALL THIS COMBINED HAS LED TO AN
ENVIRONMENT SUPPORTIVE OF ROTATING STORMS. WILL CONTINUE TO MONITOR
TRENDS THIS AFTERNOON BUT EXPECT THAT THE MORE SIGNIFICANT STORMS
WILL REMAIN TO THE SOUTH...THOUGH ROTATION MAY INCREASE ACROSS
CENTRAL GEORGIA ENOUGH TO WARRANT A TORNADO WARNING OR TWO THIS
AFTERNOON. WITH PW VALUES NEAR 2 INCHES...THIS IS A VERY TROPICAL
ENVIRONMENT SO STORMS ARE GENERALLY LOW-TOPPED AND ANY TORNADOES ARE
EXPECTED TO BE SHORT-LIVED.

THE SHORTWAVE ASSOCIATED WITH THE PHASING UPPER LOW WILL BRING
ADDITIONAL ROUNDS OF PRECIP TO THE AREA OVERNIGHT THROUGH MONDAY
MORNING. SEE HYDROLOGY SECTION BELOW FOR MORE ON QPF...BUT WITH 6-HR
VALUES BETWEEN A QUARTER AND HALF AN INCH...SEE NO REASON TO NOT GO
CATEGORICAL POPS ACROSS MOST OF THE AREA. INSTABILITY REMAINS
MINIMAL ACROSS NORTH GEORGIA OVERNIGHT AND RETREATS SOMEWHAT ACROSS
SOUTHERN ZONES...SO HAVE LIMITED THUNDER WORDING TO JUST SLIGHT
CHANCE. AS THE IN SITU CAD PUSHES OUT IN RESPONSE TO THE APPROACHING
SHORTWAVE AND THE RETREATING SURFACE HIGH IN THE WESTERN
ATLANTIC...EXPECT THAT INSTABILITY WILL INCREASE EVERYWHERE MONDAY
LATE MORNING INTO AFTERNOON. HAVE BROAD-BRUSHED WORDING WITH BOTH
SHOWER AND THUNDERSTORMS. HOWEVER WITH WINDS SHIFTING TO THE
SOUTHWEST BY LATE MORNING...SHEAR WILL REMAIN MINIMAL THROUGH THE
DAY AND THUS DO NOT REALLY EXPECT SEVERE STORMS...SWODY2 FROM SPC
JUST HAS THE AREA IN SEE TEXT.

HIGH TEMPS WILL REMAIN BELOW NORMAL AND LOWS ABOVE NORMAL WITH THE
SATURATED ENVIRONMENT IN PLACE. HAVE GENERALLY TAKEN A BLEND BETWEEN
THE COOLER MET AND WARMER MAV BUT THIS WILL DEPEND ON IF ANY SUN
PEEKS OUT...VERY SIMILAR TO TODAY.

.HYDROLOGY...
IN ADDITION TO WHAT HAS ALREADY FALLEN...WHICH IS GENERALLY
0.25-0.75 INCHES WITH POCKETS OF MUCH HEAVIER RAIN IN SOUTHEAST
ZONES...EXPECT AN ADDITIONAL 1-2 INCHES OVER THE NEXT COUPLE OF
DAYS. WITH 1-HR FFG VALUES STILL OVER 1 INCH EVERYWHERE...SEE NO
MAJOR FLOODING/FLASH FLOODING CONCERNS AT THIS TIME. IN ISOLATED
LOCATIONS WHERE HEAVIER RAIN FALLS...COULD OF COURSE SEE LOCALIZED
FLOODING BUT FOR THE MOST PART THE RAIN SHOULD MAINLY HELP TO
ALLEVIATE DROUGHT CONCERNS ACROSS CENTRAL GEORGIA.

TDP

.LONG TERM /TUESDAY THROUGH SUNDAY/...
MADE NO CHANGES TO THE LONG TERM. BROAD UPPER TROUGH OVER THE AREA
THROUGH THE PERIOD...WITH PORTIONS OF IT HANGING BACK OVER THE
NORTHERN GULF TOWARD THE END OF THE PERIOD. STILL LOOKS LIKE THERE
MAY BE SOME DRYING BEHIND A FRONTAL BOUNDARY FOR SUNDAY SO HAVE
LEFT IT DRY FOR NOW.

41

PREVIOUS LONG TERM /407 AM EDT SUNDAY JUN 10 2012/

MODELS MAINTAIN UPPER TROUGH OR SOME SEMBLANCE OF OUR AREA
THROUGH MUCH OF THE PERIOD...THOUGH WEAKENING IT WITH TIME.
MEANWHILE...AT THE SURFACE MODELS SHOW A COLD FRONT PUSHING ACROSS
THE LOWER MISSISSIPPI VALLEY MONDAY NIGHT AND MOVING ACROSS NORTH
GEORGIA TUESDAY/TUESDAY NIGHT. FRONT LOOKS TO PUSH INTO CENTRAL
GEORGIA WEDNESDAY WITH REMNANTS OF THE BOUNDARY MEANDERING
SOMEWHERE ACROSS SOUTH CENTRAL GEORGIA INTO FRIDAY. WILL NEED TO
KEEP GOOD CHANCE TO LIKELY POPS FOR MUCH OF THE FORECAST AREA
MONDAY NIGHT INTO TUESDAY WITH FRONT MOVING INTO THE STATE. POPS
TAPERING BACK INTO THE CHANCE CATEGORY TUESDAY NIGHT INTO FRIDAY
WITH BEST CHANCE CENTRAL SECTIONS...DUE TO BOUNDARY OVER OR IN THE
VICINITY OF THAT AREA. HAVE HELD ON TO SLIGHT CHANCE POPS MAINLY
OVER SOUTHEAST COUNTIES SATURDAY WITH GFS INDICATING LOW PRESSURE
DEVELOPING ALONG THE CAROLINA COAST AND THE POSSIBILITY OF DEEPER
MOISTURE LINGERING OVER THE AREA.

TEMPS NEAR NORMAL LEVELS TUESDAY...BUT GENERALLY RUNNING ABOVE FOR
THE REST THE EXTENDED PERIOD.

49

&&

HYDROLOGY...
FORECAST RAIN AMOUNTS TODAY/TONIGHT RUNNING IN THE 1/2 TO 1.5 INCH
RANGE AND 1/2 TO 1 INCH RANGE FOR MONDAY/MONDAY NIGHT. THESE AMOUNTS
SHOULD BE HANDLED FINE BY AREA LAKES...STREAMS AND CREEKS.
THERE IS SOME CONCERN THAT THE SLOW MOVING NATURE OF THE SYSTEM
COULD LEAD TO A HEAVY RAIN EVENT WITH MINOR FLOODING FOR SOME AREAS.
THIS WILL CONTINUE TO BE MONITORED.

&&

AVIATION...
18Z UPDATE...
WIDESPREAD SHRA WILL CONTINUE ACROSS THE AREA WITH IFR CIGS NORTH
AND MVFR CIGS SOUTH. MAY SEE SOME BRIEF BREAKS TO MVFR NORTH THIS
AFTERNOON BUT EXPECT CIGS TO DROP TO IFR AGAIN AFTER 00Z AND TO
LIFR AFTER ABOUT 06Z. MAINLY MVFR VSBY EXPECTED THOUGH IT COULD
DROP TO IFR OR LOWER IN SUB-TEMPO-SCALE HEAVIER RAIN. FRONT SHOULD
MOVE THROUGH MONDAY MORNING WITH WIND SHIFT CURRENTLY PROGGED
AROUND 14Z. INSTABILITY INCREASES ON MONDAY SO HAVE CONTINUED
PROB30 FOR THUNDER LATE MORNING AND HAVE PUT IT IN THE PREVAILING
GROUP FOR ATL AFTER 18Z.

//ATL CONFIDENCE...18Z UPDATE...
HIGH ON WIND SPEEDS...MEDIUM-HIGH ON TIMING OF WIND SHIFT MONDAY.
MEDIUM-HIGH ON CIGS AND VSBY...MEDIUM ON TIMING OF CATEGORY CHANGES.
HIGH ON OCCURRENCE OF CONVECTION MONDAY...MEDIUM ON TIMING AND
IMPACTS TO ATL.

TDP

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          66  79  67  87 / 100 100  70  70
ATLANTA         67  80  68  83 / 100 100  60  70
BLAIRSVILLE     65  74  65  82 / 100 100  70  70
CARTERSVILLE    68  79  67  85 / 100 100  70  70
COLUMBUS        70  85  70  87 / 100 100  60  60
GAINESVILLE     66  78  67  85 / 100 100  80  70
MACON           70  85  70  88 /  90 100  60  60
ROME            69  79  68  88 / 100  90  60  70
PEACHTREE CITY  69  81  67  85 / 100 100  60  60
VIDALIA         71  86  70  88 /  70 100  70  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
TORNADO WATCH UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: CHATTAHOOCHEE...HARRIS...MACON...MARION...MUSCOGEE...
SCHLEY...STEWART...SUMTER...TALBOT...TAYLOR...WEBSTER.

&&

SHORT TERM...TDP
LONG TERM....41
AVIATION...TDP
Hazardous weather outlook, Jun 10, 12:54 PM EDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1254 PM EDT SUN JUN 10 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111700-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1252 PM EDT SUN JUN 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
A FEW SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING
WEST CENTRAL. ELSEWHERE ACROSS MUCH OF NORTH AND CENTRAL GEORGIA
SCATTERED THUNDERSTORMS ARE POSSIBLE.

.SYNOPSIS...
AN UPPER LOW CENTERED OVER LOUISIANA WILL DRIFT NORTHEAST THROUGH
TONIGHT AS FRONTAL BOUNDARY NEAR THE GEORGIA-FLORIDA BORDER LIFTS
NORTHWARD.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD ACROSS WEST CENTRAL AREAS WILL BE DAMAGING
WINDS AND POSSIBLY A TORNADO THIS AFTERNOON AND EVENING. OTHERWISE
EXPECT HEAVY RAIN...STRONG WINDS AND OCCASIONAL LIGHTNING.

.DISCUSSION...
DEEP MOISTURE FROM THE GULF OF MEXICO WILL INTERACT WITH A FRONTAL
BOUNDARY NEAR THE GEORGIA-FLORIDA BORDER TO PRODUCE WIDESPREAD
SHOWERS...AND SCATTERED THUNDERSTORMS OVER MUCH OF NORTH AND
CENTRAL GEORGIA THROUGH TONIGHT. WHILE THUNDERSTORMS WILL BE
POSSIBLE AT ANYTIME...THE BEST AREA TO SEE THUNDERSTORMS WILL BE
CENTRAL GEORGIA. INSTABILITY IS EXPECTED TO INCREASE THIS
AFTERNOON AS STRONG MID LEVEL WINDS MOVE NORTHWARD FROM THE GULF.
VERTICAL WIND SHEAR AND INCREASED CAPES MAY SUPPORT A FEW SEVERE
THUNDERSTORMS MAINLY WEST CENTRAL. AN ISOLATED TORNADO IS POSSIBLE
IN THAT AREA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
NORTH AND CENTRAL GEORGIA WILL REMAIN UNDER THE INFLUENCE OF AN
UPPER LEVEL TROUGH FOR MUCH OF THE PERIOD. A COLD FRONT IS
EXPECTED TO MOVE ACROSS THE STATE ON TUESDAY AND WEDNESDAY...
ENHANCING THE THREAT FOR SHOWERS AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD BE PREPARED FOR ACTIVATION ESPECIALLY THIS
AFTERNOON FOR WEST CENTRAL GEORGIA.

In the hours before

Special weather statement, Jun 10, 3:09 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
309 PM EDT SUN JUN 10 2012

GAZ093>095-105-102000-
309 PM EDT SUN JUN 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN PEACH...MACON...DOOLY AND HOUSTON COUNTIES UNTIL 400 PM EDT...

AT 307 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM FIVE POINTS TO GROVE PARK...MOVING NORTH AT
20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS PEACH...MACON...DOOLY AND HOUSTON COUNTIES THROUGH 400 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FIVE POINTS...
UNADILLA...DOOLING...BYROMVILLE...GROVE PARK...CLINCHFIELD...
GROVANIA...ELKO...HENDERSON...MONTEZUMA...MOSS OAK...MEADOWDALE...
PERRY...MEADOWDALE AND HOUSTON LAKE. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3217 8403 3251 8405 3250 8402 3256 8396
      3256 8395 3257 8394 3268 8368 3266 8361
      3224 8363
TIME...MOT...LOC 1909Z 178DEG 19KT 3231 8394 3234 8386
          3241 8369
Special weather statement, Jun 10, 3:33 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
333 PM EDT SUN JUN 10 2012

GAZ089-090-102-102030-
333 PM EDT SUN JUN 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN STEWART...MUSCOGEE AND CHATTAHOOCHEE COUNTIES UNTIL 430 PM EDT...

AT 326 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM WEST OF COLUMBUS TO SOUTHWEST OF OMAHA...
MOVING NORTHEAST AT 30 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS STEWART...MUSCOGEE AND CHATTAHOOCHEE COUNTIES THROUGH 430 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE THE FLORENCE
MARINA STATE PARK...SANFORD...OMAHA...PROVIDENCE CANYON STATE PARK...
FORT BENNING...LAWSON ARMY AIR FIELD...CHARLES...WESTVILLE...
LOUVALE...CARTER ACRES...BATTLE PARK...CUSTER ROAD TERRACE...
LUMPKIN...JAMESTOWN...SOUTH FORT BENNING...LAUREL HILLS AND GREEN
ISLAND HILLS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3192 8492 3197 8497 3200 8507 3213 8507
      3226 8490 3232 8501 3238 8497 3244 8497
      3261 8508 3261 8491 3258 8490 3258 8485
      3245 8475 3252 8471 3253 8464 3249 8466
      3206 8464 3192 8469
TIME...MOT...LOC 1931Z 214DEG 28KT 3254 8566 3204 8518
          3164 8499 3112 8522
Special weather statement, Jun 10, 3:40 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
340 PM EDT SUN JUN 10 2012

GAZ067-069-079>081-102045-
340 PM EDT SUN JUN 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TALBOT...MERIWETHER...UPSON...TAYLOR AND CRAWFORD COUNTIES UNTIL
445 PM EDT...

AT 336 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM FLINT HILL TO LEE POPE...MOVING NORTH AT 20
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TALBOT...MERIWETHER...UPSON...TAYLOR AND CRAWFORD COUNTIES
THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE LEE POPE...FICKLING MILL...CARSONVILLE...THE BIG LAZER CREEK
WMA...PRATTSBURG...WOODLAND...FLINT HILL...PLEASANT HILL...HORNS...
MANCHESTER...SALEM...FRIENDSHIP...WARM SPRINGS...ROWLAND AND
KNOXVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

A TORNADO WATCH REMAINS IN EFFECT FOR A PORTION OF THIS AREA.
CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3305 8468 3304 8454 3297 8452 3299 8448
      3299 8413 3285 8412 3285 8389 3282 8389
      3274 8382 3264 8384 3255 8395 3255 8398
      3270 8445 3273 8468 3284 8470 3285 8472
TIME...MOT...LOC 1940Z 190DEG 19KT 3282 8462 3280 8443
          3270 8410 3264 8394
Special weather statement, Jun 10, 3:52 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
352 PM EDT SUN JUN 10 2012

GAZ072-082-083-102030-
352 PM EDT SUN JUN 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN TWIGGS...JONES AND BIBB COUNTIES UNTIL 430 PM EDT...

AT 347 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SOUTH OF LIZELLA TO BULLARD...MOVING NORTH
AT 35 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS TWIGGS...JONES AND BIBB COUNTIES THROUGH 430 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE TARVERSVILLE...
BULLARD...HUBER...THE MIDDLE GEORGIA REGIONAL AIRPORT...
SKIPPERTON...RUTLAND...LIZELLA...MARION...LAKE TOBESOFKEE...
FRANKLINTON...CROSS KEYS...PAYNE CITY...MACON...RIPLEY AND
FITZPATRICK. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3253 8351 3266 8357 3266 8362 3270 8374
      3272 8380 3281 8388 3287 8387 3296 8370
      3298 8372 3303 8373 3293 8336 3290 8341
      3282 8337 3247 8346
TIME...MOT...LOC 1951Z 192DEG 30KT 3276 8379 3278 8363
          3273 8354 3263 8349
Special weather statement, Jun 10, 4:11 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
411 PM EDT SUN JUN 10 2012

GAZ066-078-102115-
411 PM EDT SUN JUN 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR AN ENHANCED RISK OF BRIEF
TORNADOES AND 45 MPH WINDS IN TROUP AND HARRIS COUNTIES UNTIL 515 PM
EDT...

AT 408 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM SOUTHWEST OF WEST POINT...MOVING NORTHEAST AT 50
MPH.

THIS STORM HAS EXHIBITED WEAK ROTATION...BUT NOTHING STRONG ENOUGH
TO INDICATE THE PRESENCE OF A TORNADO AT 408 PM EDT. STILL...THE
ENVIRONMENT NEAR THIS STORM SUGGESTS AN ENHANCED RISK OF A BRIEF...
GENERALLY WEAK...TORNADO FORMING. WIND GUSTS TO 45 MPH ARE ALSO
POSSIBLE AS THE LINE MOVES ACROSS TROUP AND HARRIS COUNTIES THROUGH
515 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WHITESVILLE-PINE
LAKE...WEST POINT...JONES CROSSROADS...LONG CANE...PIEDMONT
HEIGHTS...STATE LINE PARK...SMITHS CROSSROAD...BAUGHS CROSSROADS...
ABBOTTSFORD...CANNONVILLE...LAGRANGE...BIG SPRINGS...MOUNTVILLE...
WARES CROSSROADS AND LOUISE.

EVERYONE IN THIS AREA IS URGED TO REMAIN INDOORS AND BE ALERT TO THE
POSSIBILITY OF LOCALIZED WIND DAMAGE AND WEAK TORNADOES THAT FORM AND
DISSIPATE RAPIDLY.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3316 8513 3319 8510 3317 8508 3322 8495
      3322 8487 3287 8486 3274 8499 3274 8513
      3275 8515 3278 8513 3281 8517 3284 8516
      3287 8519 3313 8523
TIME...MOT...LOC 2009Z 210DEG 43KT 3266 8531
Special weather statement, Jun 10, 4:18 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
418 PM EDT SUN JUN 10 2012

GAZ079-089>091-103-102100-
418 PM EDT SUN JUN 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WEBSTER...
TALBOT...MUSCOGEE...MARION AND CHATTAHOOCHEE COUNTIES UNTIL 500 PM
EDT...

AT 413 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM GREEN ISLAND HILLS TO SOUTH OF
LEVERETTS...MOVING NORTHEAST AT 40 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WEBSTER...TALBOT...MUSCOGEE...MARION AND CHATTAHOOCHEE COUNTIES
THROUGH 500 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE JAMESTOWN...SOUTH FORT BENNING...VISTA TERRACE...LAUREL
HILLS...THE COLUMBUS METROPOLITAN AIRPORT...GREEN ISLAND HILLS...
HIGHLAND PARK...AVONDALE...SAINT MARYS HILLS...BENNING PARK...
BENNING HILLS...SAND HILL...ROSE HILL...EDGEWOOD...BIBB CITY AND
KIMBROUGH.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3192 8465 3216 8465 3218 8463 3223 8465
      3224 8488 3236 8491 3261 8508 3259 8470
      3284 8470 3285 8456 3288 8449 3278 8438
      3275 8429 3272 8434 3254 8445 3243 8439
      3230 8439 3230 8441 3223 8443 3193 8445
TIME...MOT...LOC 2018Z 206DEG 34KT 3259 8500 3246 8485
          3232 8481 3211 8469 3181 8465 3158 8463
          3153 8475

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 12:46 PM EDTSpecial Weather StatementFFCEmanuel29 min
Jun 10, 2:07 PM EDTSpecial Weather StatementFFCCrisp, Dooly38 min
Jun 10, 2:20 PM EDTSpecial Weather StatementFFCStewart40 min
Jun 10, 3:09 PM EDTSpecial Weather StatementFFCHouston, Peach51 min
Jun 10, 3:33 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee, Stewart57 min
Jun 10, 3:40 PM EDTSpecial Weather StatementFFCCrawford, Meriwether, Upson65 min
Jun 10, 3:52 PM EDTSpecial Weather StatementFFCBibb, Twiggs38 min
Jun 10, 4:11 PM EDTSpecial Weather StatementFFCTroup64 min
Jun 10, 4:23 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones37 min
Jun 10, 4:39 PM EDTSevere Thunderstorm WarningFFCPutnam36 min
Jun 10, 4:47 PM EDTSpecial Weather StatementFFCMarion, Schley, Sumter, Talbot43 min
Jun 10, 5:10 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Morgan, Putnam35 min
Jun 10, 5:17 PM EDTSpecial Weather StatementFFCCarroll, Clayton, Douglas43 min
Jun 10, 5:18 PM EDTSpecial Weather StatementFFCBibb, Crawford, Dooly, Houston, Macon, Monroe and 3 more57 min
Jun 10, 5:27 PM EDTSpecial Weather StatementFFCDodge48 min
Jun 10, 5:31 PM EDTSpecial Weather StatementFFCPaulding29 min
Jun 10, 5:43 PM EDTSevere Thunderstorm WarningFFCCrawford, Dooly, Houston, Macon, Peach, Pulaski and 1 more47 min
Jun 10, 5:45 PM EDTSpecial Weather StatementFFCOglethorpe45 min
Jun 10, 5:54 PM EDTSpecial Weather StatementFFCClarke, Oconee, Walton36 min
Jun 10, 5:59 PM EDTSpecial Weather StatementFFCBartow, Paulding, Polk46 min
Jun 10, 6:18 PM EDTSpecial Weather StatementFFCWilkes42 min
Jun 10, 6:23 PM EDTSpecial Weather StatementFFCBleckley, Pulaski, Twiggs37 min
Jun 10, 6:40 PM EDTSpecial Weather StatementFFCEmanuel, Johnson, Laurens, Toombs, Treutlen50 min
Jun 10, 7:01 PM EDTSpecial Weather StatementFFCDodge, Montgomery, Telfair, Wheeler59 min
Jun 10, 7:16 PM EDTSpecial Weather StatementFFCGlascock, Jefferson, Washington59 min
Jun 10, 7:42 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Washington48 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.